MathSciNet Relay Station
MathSciNet bibliographic data
MR170477 (30 #715) 65.61
Dahlquist, Germund G. A special stability problem for linear multistep methods. Nordisk Tidskr. Informations-Behandling 3 1963 27–43.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement